# SDR XV6A2013033000002

- Difficulty date: March 30, 2013
- Submitted: April 3, 2013
- Operation: Air carrier
- Aircraft: N409VA
- Make and model: Dorner DO228202
- Aircraft serial: 8097
- Aircraft time: 17,443 hours, 21,298 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Fabric
- Part number: A332100B00C
- Part serial: 1085
- Condition: Missing
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

UPPER LEFT FABRIC OF ELEVATOR MISSING WAS DETECTED ON POST FLIGHT WALK AROUND.  REMOVED AND REPLACED LEFT ELEVATOR IAW DO228 AMM 55-20-00 OPS CHECK GOOD.  NOTE: APPROXIMATE TIME SINCE RECOVERING FOR LEFT ELEVATOR 952.3 FLIGHT HOURS.
